# SDR AALA202207143031

- Difficulty date: July 5, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOORBOARD ATTACH POINT AT APPROXIMATELY STA 540 AND RIGHT BUTT LINE 25 CRACKED. INSTALLED NEW BREAK ASSEMBLY PER AARD 51-00-05.
